# SDR 2006UALA01133

- Difficulty date: June 9, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 39,473 hours, 24,702 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY DOOR LWR THRESHOLD INNER CHORD "L" ANGLE CORRODED AT STA 294 AND 328.
